RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 7, Pages 209–221 (Mi fpm1185)  

Splitting length of Abelian mixed groups of torsion-free rank 1

Pham Thi Thu Thuy

M. V. Lomonosov Moscow State University

Abstract: Splitting length of a mixed Abelian group $G$ is defined as the smallest positive integer $n$ such that $\bigotimes\limits^nG$ splits. The task of determining the splitting length of mixed Abelian groups was formulated by Irwin, Khabbaz, and Rayna. In this paper, a criterion for determining whether $\bigotimes\limits^nG$ splits for countable mixed Abelian groups $G$ of torsion-free rank 1 is found.

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:2, 294–302

Bibliographic databases:

UDC: 512.541

Citation: Pham Thi Thu Thuy, “Splitting length of Abelian mixed groups of torsion-free rank 1”, Fundam. Prikl. Mat., 14:7 (2008), 209–221; J. Math. Sci., 164:2 (2010), 294–302

Citation in format AMSBIB
\Bibitem{Thu08}
\by Pham Thi Thu Thuy
\paper Splitting length of Abelian mixed groups of torsion-free rank~1
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 7
\pages 209--221
\mathnet{http://mi.mathnet.ru/fpm1185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533609}
\elib{http://elibrary.ru/item.asp?id=12291811}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 2
\pages 294--302
\crossref{https://doi.org/10.1007/s10958-009-9731-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649096375}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1185
  • http://mi.mathnet.ru/eng/fpm/v14/i7/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:190
    Full text:64
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020